| Catalog Number |
11-165212 |
| Medical Device Problem Codes |
Positioning Failure (1158); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a hip procedure, the components would not fit well together.The shell locking mechanism was not well aligned.Another implant was used to complete the procedure.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6.Complaint is confirmed.Visual examination of the returned product identified no poly insert component was returned with the device for evaluation.The shell was returned with a bent/twisted lock ring still retained within the internal lock ring groove of the shell.The lock ring is confirmed to have correct chamfer orientation.The shell has minor scratches to the i.D.Surface.The bottom of the lock ring has multiple grooves.No other damage was noted during visual evaluation.Measurements within specification.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.